# SDR HALA2020021800038

- Difficulty date: February 15, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 35,499 hours, 5,456 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: 43282690001
- Part serial: 82528
- Condition: Failed
- Location: Transfer Valve
- Part time: 12,388 hours, 1,920 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING CRUISE FLT ECAM STATUS MESSAGE :FUEL AFT XFR: MESSAGE DISPLAYED.(50MIN AFTER TAKE OFF). T/S AND CONFIRMED VALVE ACTUATOR DEFECTIVE, REMOVED AND REPLACED RH INNER TANK INLET VALVE ACTUATOR AND OPERATION TEST PASS AND OK AS PER A330AMM28-26-53. NOTED TO HAL & ATL MC. A/C  
OK FOR SVC.
